# SDR CALA2022052301306

- Difficulty date: May 20, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 73,818 hours, 30,743 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Fitting
- Part number: D5537131800000
- Condition: Loose
- Location: Rudder
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER HINGE BEARINGS/FITTINGS BR1 AND BR5 HAVE EXCESSIVE PLAY. LTPR NR# 5001156747-0010(BR1), 5001156956-010(BR5). AT 60000FC FROM TIME OF COMPONENT FIRST FLIGHT, SUBSEQUENT SRI 55-36-42-205-004 TABLE 001. INSPECTION INTERVALS AND METHOD OF INSPECTION ARE TBD IAW RUDDER HINGE FITINGS ASSY''S BR 1 AND BR 5 REPLACED IAW SRM 55-36-42-300-008, CAT "B" MAJOR REPAIR, INSPECTION THRESHOLD OK TO CARRY PER SRI 55-36-42-205-004, REQUIRES INITIAL TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTION AT 60000 F/C''S FROM COMPONENTS FIRST FLIGHT, SUBSEQUENT INSPECTIONS TBD. QC REVIEWED QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
